MathSciNet Relay Station
MathSciNet bibliographic data
MR1949448 35J20 (35J60 47J30)
de Figueiredo, D. G.; Yang, J. On a semilinear elliptic problem without (PS) condition. J. Differential Equations 187 (2003), no. 2, 412–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement